# SDR ZZDA5314897

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AFT CABIN FLOOR BEAM CORRODED TOP CHORD BS 1006 LBL 3 - RBL 3 OUT OF LIMITS IAW B 737 SRM 53-10-1.  FABRICATED FLOOR BEAM FROM BAC 1505-100617 29.750 INCHES BY 2.25 INCHES IAW B 737 SRM 53-10-9.  INSTALLED IAW B 737 SRM 53-10-9.  (X)
